# SDR FDEA201007222646

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR LOWER CAP AT STA XORS 345.750;  ALL (6) HOLES SHOW CRACK   INDICATIONS.  COMPLIED WITH EA 8-5710-123545,
